CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 1-15
Authors:  Arshad, Sadia;  Huang, Jianfei;  Khaliq, Abdul Q. M.;  Tang, Yifa
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
Fractional diffusion equation  Caputo derivative  Riesz derivative  Trapezoidal rule  
Fast parareal iterations for fractional diffusion equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 329, 页码: 210-226
Authors:  Wu, Shu-Lin;  Zhou, Tao
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Parareal algorithm  Fractional PDEs  Convergence analysis  Parameter optimization